Doctor insights on:
Causes Of Retching
24/female. Taking wellbutrin (bupropion) XL 150 mg concerta 36 mg in the morning and trazodone 50 - 100 mg at bed. Could any of these meds cause extreme retching?
Extreme retching is: An uncommon side effect to these medications. It is important to consult your prescriber and determine if the timing of the retching coincides with taking one of the medications or may be from another cause. Best wishes in resolving the problem. ...Read more
I have abit of a cold I keep coughing but when I do I retch but am not sick what causes this as it is annoying?
2 months dry retching, nauseous most mournings upset stomach, poss causes? Better as day goes on. Blood tests ok, upper GI us ok, gastric empty ok
Many things: If the work up is unrevealing, anxiety disorder needs to be considered. But gerd and other esophageal conditons can cause these symptoms, so an endoscopy is indicated to rule out esophageal diseases, reflux, gastric disorders or others that may be invisible to the tests you mention. ...Read more
Vomiting : Sounds like a very serious condition. Excessive vomiting could be a potential obstruction giving your age at age 8 you need to be evaluated for pyloric stenosis or a esophageal her small bowel structure or obstruction that's leading to vomiting. See a pediatric gastroenterologist now ...Read moreSee 2 more doctor answers